# SDR SWIA20230200016

- Difficulty date: February 16, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 39,336 hours, 36,425 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD FLAP VANE OUTBOARD LEADING EDGE CHAFTED(MARKED).      (C-CHECK RO 3/7/2023)     REMOVED DAMAGE FROM RH INBOARD FLAP VANE OUTBOARD LEADING EDGE REF CRJ200 SRM 51-12-00. FOUND AREA TO BE OUT OF LIMIT. REPLACED FLAP VANE CAP AT RH INBOARD FLAP VANE OUTBOARD LEADING EDGE REF CRJ200 SRM 51-42-13 AND DRW # 601R14302 REV. E. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
